# SDR YV3R2021060900459

- Difficulty date: May 10, 2021
- Submitted: June 9, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-AQ
- Make and model: Robsin R22BETAII
- Aircraft serial: 4709
- Aircraft time: 2,200 hours
- Engine: Lyc O360J2A
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: A7924
- Part serial: 2503
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: A792-4 WAS INCORRECTLY READING.
